# SDR REXA2021092300755

- Difficulty date: September 4, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R.H SIDE SEAT RAIL FS 661.00+16 TO 669 CORRODED.
"	"REMOVED, FABRICATED & INSTALLED RH SIDE SEAT RAIL AT FS 661.00 TO 669.
WVAC EMP STAMP # 796 MTC.                                             
"
